# SDR SWIA95710

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Engine: Pwa PW118A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR COULD NOT COME UP.  INSTALLED TWO NEW HARNESSES ON RIGHT MAIN GEAR FOR A+ AND B+ INTRANSIT LIGHT.  SET GAP TO PROPER SETTING PER MAINTENANCE MANUAL.  SWUNG GEAR SEVERAL TURNS AND OPS CHECKS GOOD.
